# SDR SWI2025F00903

- Difficulty date: June 1, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT ANGLE BETWEEN FS 250.00 - FS 280.00 HAS CRACK.  INSTALLED NEW RH FLOOR SUPPORT ANGLE BETWEEN FS 250.00 - FS 280.00 AT RBL 12.00 IAW CRJ900 SRM 51-42-21-001-001-A01 & CRJ900 SRM 51-42-06-001-001-A01 & DWG CC670-33199 REV -B COMPLIED SKYWEST  TASK CARD 51-900-1002-SKY.
